Armenian Journal of Mathematics

Coefficient inequality for certain subclass of analytic functions

Vamshee Krishna, D. and Ramreddy, T. (2013) Coefficient inequality for certain subclass of analytic functions. Armenian Journal of Mathematics, 4 (2). pp. 98-105. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
233Kb

Abstract

The objective of this paper is to an obtain an upper bound to the second Hankel determinant $|a_{2}a_{4}-a_{3}^{2}|$ for the function $f$, belonging to a certain subclass of analytic functions, using Toeplitz determinants.

Item Type:Article
Subjects:30-xx Functions of a complex variable
ID Code:538
Deposited By:Professor Anry Nersesyan
Deposited On:07 Mar 2013 11:55
Last Modified:14 Mar 2013 11:21

Repository Staff Only: item control page